On basic hypergeometric series, mock theta functions, and partitions (I)

Research output: Contribution to journalArticle

32 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)64-80
Number of pages17
JournalQuarterly Journal of Mathematics
Volume17
Issue number1
DOIs
StatePublished - Dec 1 1966

Fingerprint

Mock theta Functions
Basic Hypergeometric Series
partitions
Partition

All Science Journal Classification (ASJC) codes

  • Molecular Biology
  • Statistics and Probability
  • Computational Mathematics
  • Condensed Matter Physics
  • Law
  • Mathematics(all)

Cite this

@article{afdd6a5f74ac4771a7946ebea52e93f4,
title = "On basic hypergeometric series, mock theta functions, and partitions (I)",
author = "Andrews, {George E.}",
year = "1966",
month = "12",
day = "1",
doi = "10.1093/qmath/17.1.64",
language = "English (US)",
volume = "17",
pages = "64--80",
journal = "Quarterly Journal of Mathematics",
issn = "0033-5606",
publisher = "Oxford University Press",
number = "1",

}

On basic hypergeometric series, mock theta functions, and partitions (I). / Andrews, George E.

In: Quarterly Journal of Mathematics, Vol. 17, No. 1, 01.12.1966, p. 64-80.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On basic hypergeometric series, mock theta functions, and partitions (I)

AU - Andrews, George E.

PY - 1966/12/1

Y1 - 1966/12/1

UR - http://www.scopus.com/inward/record.url?scp=0242423159&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0242423159&partnerID=8YFLogxK

U2 - 10.1093/qmath/17.1.64

DO - 10.1093/qmath/17.1.64

M3 - Article

AN - SCOPUS:0242423159

VL - 17

SP - 64

EP - 80

JO - Quarterly Journal of Mathematics

JF - Quarterly Journal of Mathematics

SN - 0033-5606

IS - 1

ER -